MAUDE Adverse Event Report: MEDTRONIC, INC. SOLOTRAK KR PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER

MEDTRONIC, INC. SOLOTRAK KR PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER
Model Number 6207BTK-1
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, whilst attempting to implant the pacing leads, the introducer kinked as the patient anatomy was tortuous around the superior vena cava (svc) and up to the right atrium.After the lead was successfully implanted, the lead dislodged as the introducer was being peeled off.The leads were re-positioned and the introducer was upsized.The lead remains implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that only the right ventricular (rv) lead dislodged.

Brand Name
SOLOTRAK KR PERCUTANEOUS LEAD INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key9218010
Report Number2182208-2019-01887
Device Sequence Number2157350
Product Code DYB
UDI-Device Identifier00681490142939
UDI-Public00681490142939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2021
Device Model Number6207BTK-1
Device Catalogue Number6207BTK-1
Device Lot NumberW4681493
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR